# SDR 2002FA0000182

- Difficulty date: February 8, 2002
- Submitted: February 8, 2002
- Operation: General aviation
- Aircraft: N399MM
- Make and model: Mtsbsi MU300
- Aircraft serial: A017
- Aircraft time: 6,539 hours
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Part number: 1285200041
- Condition: Chafed
- Location: Rudder Pedal
- Part time: 6,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, PILOT AND COPILOT RUDDER PEDAL PUSH RODS WERE FOUND SEVERELY CHAFED ON THE TOP SIDE, EVIDENTLY BY MAKING CONTACT WITH THE FLOOR SKIN.  THIS CONDITION HAD BEEN OCCURRING FOR QUITE SOME TIME FOR THE PUSH RODS TO HAVE BEEN CHAFED THIS SEVERELY.  REPLACED BOTH PUSH RODS WITH NEW.  CORRECTED CHAFE CONDITION WITH FLOOR SKIN.  RECOMMEND THIS AREA GET PARTICULAR ATTENTION DURING INSPECTIONS TO LOOK FOR CHAFE CONDITION OF THESE PUSH RODS.
